# SDR IPXA2019090946488

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 17,557 hours, 6,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ENTRY DOOR HAS NOISE FROM AIR LEAK, PRESS SYSTEM NORMAL. FOUND 4 INCHES OF CREW ENTRY DOOR SEAL TO HAVE COME OUT OF TRACK. REINSTALLED CREW ENTRY DOOR SEAL AT THE BOTTOM OF DOOR IN RFERENCE TO AMM 52-09-01-424-019. CHECKS GOOD AT THIS TIME.
